# SDR DALA2023122210513

- Difficulty date: December 21, 2023
- Submitted: December 22, 2023
- Operation: Air carrier
- Aircraft: N347DN
- Make and model: Airbus A321-211
- Aircraft serial: 8250
- Aircraft time: 16,048 hours, 6,993 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3047 EMERGENCY EXIT LIGHTS INOP AT SEVERAL LOCATIONS. CORRECTIVE ACTION: R/R POWER SUPPLY EPSU AT ROW 26 PER A321 AMM 33-51. OK FOR SERVICE. (4309155)
